Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extensions of Fatou's theorem to tangential asymptotic values


Authors: T. K. Boehme and Max L. Weiss
Journal: Proc. Amer. Math. Soc. 27 (1971), 289-298
MSC: Primary 31.10; Secondary 30.00
MathSciNet review: 0273039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two theorems on the existence of tangential boundary values for harmonic functions on the disk are proved. One theorem is proved classically and the other is proved utilizing results concerning the maximal ideal space of $ {H^\infty }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.10, 30.00

Retrieve articles in all journals with MSC: 31.10, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0273039-9
Keywords: Fatou's Theorem, tangential values
Article copyright: © Copyright 1971 American Mathematical Society